# SDR 02126429

- Difficulty date: May 6, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N429FJ
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM BOS TO CAE CREW EXPERIENCED EXCESSIVE RT ENGINE VIBRATION.  AN EMERGENCY WAS DECLARED WITH ATC AND FLIGHT DIVERTED TO IAD.  FLIGHT LANDED IN IAD WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACE RT ENGINE, MAF FLIGHT WAS SATISFACTORY AND AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
